The limit process under the sign of integration for the Kolmogorov integral
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1958), pp. 182-196
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_2_a15,
author = {L. Ya. Leifman},
title = {The limit process under the sign of integration for the {Kolmogorov} integral},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {182--196},
year = {1958},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_2_a15/}
}
L. Ya. Leifman. The limit process under the sign of integration for the Kolmogorov integral. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1958), pp. 182-196. http://geodesic.mathdoc.fr/item/IVM_1958_2_a15/